USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* id --> hiv
 #139176  
  cjay - 11/16/06 22:06
 
  A 48 year old man with AIDS comes to clinic for a regular follow-up. He was recently started on zidovudine (AZT or ZDV), lamivudine, and nelfinavir. He was previously seen by a different doctor in the clinic. The patient states that his viral load is now undetectable. His white count is 1,200/mm3 with 75% neutrophils. Six months ago, his viral load was 65,000, and his white cell count was 7,500/mm3 with 65% neutrophils. What is the most appropriate action at this time?

A. Switch lamivudine to didanosine
B. Switch nelfinavir to efavirenz
C. Start colony-stimulating factor
D. Bone-marrow biopsy
E. Switch the zidovudine (AZT) to stavudine
 
Report Abuse

 
 

* Re:id --> hiv
#561846
  docfoofoo - 11/17/06 02:02
 
  d??
 
Report Abuse

* Re:id --> hiv
#561855
  humerus - 11/17/06 02:25
 
  bm suppression is a side effect of azt... so maybe change to stavudine e?  
Report Abuse

* Re:id --> hiv
#561925
  malak - 11/17/06 07:00
 
  E. Switch the zidovudine (AZT) to stavudine???????  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome